# SDR 95ZZZX2550

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115BA
- Make and model: Grob G115C
- Aircraft serial: 82009
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Condition: Ice Frozen
- Location: Elevator
- Part time: 92 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRCRAFT ELEVATOR COULD NOT BE MOVED TO ELEVATOR UP (NOSE UP) POSITION.  AIRCRAFT PARKED OUTSIDE IN ABOUT 15 DEGREES FAHRENHEIT AFTER RAINSTORM.  FOUND LOWER AFT FUSELAGE CAVITY WHICH LOWER ELEVATOR PASSES THROUGH, FILLED WITH WATER AND FROZEN.  THERE IS NO WAY FOR WATER TO BE DRAINED OR DRAIN FROM THIS AREA.  EVEN AFTER ICE IS THAWED, IT MAY REFREEZE AGAIN IN LOW TEMPERATURES.
